# SDR C2XA02SH020

- Difficulty date: June 22, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14500094001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM AT FRAME 59 WAS FOUND TO BE CORRODED AROUND A NUT PLATE.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5320-01065 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
